Principal parts and canonical factorisation of hypoelliptic polynomials in two variables
Rendiconti del Seminario Matematico della Università di Padova, Tome 37 (1967), pp. 112-132.
@article{RSMUP_1967__37__112_0,
     author = {Friberg, J.},
     title = {Principal parts and canonical factorisation of hypoelliptic polynomials in two variables},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {112--132},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {37},
     year = {1967},
     zbl = {0168.07802},
     mrnumber = {212339},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__37__112_0/}
}
TY  - JOUR
AU  - Friberg, J.
TI  - Principal parts and canonical factorisation of hypoelliptic polynomials in two variables
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1967
DA  - 1967///
SP  - 112
EP  - 132
VL  - 37
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1967__37__112_0/
UR  - https://zbmath.org/?q=an%3A0168.07802
UR  - https://www.ams.org/mathscinet-getitem?mr=212339
LA  - en
ID  - RSMUP_1967__37__112_0
ER  - 
Friberg, J. Principal parts and canonical factorisation of hypoelliptic polynomials in two variables. Rendiconti del Seminario Matematico della Università di Padova, Tome 37 (1967), pp. 112-132. http://www.numdam.org/item/RSMUP_1967__37__112_0/

[1] Bliss G.A.: Algebraic functions. AMS Colloquim Publications, Vol. XVI, New York, 1933. | JFM 59.0384.03 | MR 203007

[2] Friberg J.: Partially hypoelliptic differential equations. Math. Scand. 9 (1961), pp. 22-42. | EuDML 165760 | MR 132297 | Zbl 0108.10201

[3] Friberg J.: Multi-quasielliptic polynomials. Ann. Scuola Norm Sup. Pisa (1967). | EuDML 83421 | Numdam | MR 221090 | Zbl 0161.07803

[4] Gelfand I.M., Śilov G.E.: Generalized functions. Vol. 3. (Russian). Moscow 1958.

[5] Gorin E.A.: Partially hypoelliptic differential equations. (Russian). Sibirskii Mat. Ž. 3 (1962), pp. 500-526. | MR 176227 | Zbl 0161.07802

[6] Hörmander L.: Linear partial differential operators. Springer, Berlin, 1963. | MR 404822

[7] Pini B.: Osservazioni sulla ipoellitticità. Boll. Un. Mat. Ital. (3), 18 (1963), pp. 420-432. | EuDML 195107 | MR 163059 | Zbl 0123.07601